50mg To 100mg Of Pristiq

2 Replies Updated



Conversation Starter

Brett Gottlieb Says:


I was doing realtively well at 50mg for about 3-4 weeks, All of a sudden the med pooped out on me and I found myself taking ativan everyday to compensate. My doc intitially told me to take half of a 50mg pill. My pharmacist told me not to do that s it is time released. Instead we upped the dosage to a full 100mg. I had some dififuclty staying alseep last night. Must have woke up 10 times. Anxiety levels are very high when not takign the ativan. It is a very difficult way to live. Is the 100mg doage dangerous? I think that I get very very high anxiety from the anxiety meds themselves. I had a friend at age 20 die from RX pills her doctor told her were safe. Since then, I have always had the fear of medication and it produces profund anxiety whiel transitioning. The only med that ever gave me any relief was lexapro, but it left me always exhausted and quite fat! Pristiq has given me more enrgy, and the yawning is gone. However, I do feel like I am in a brain fog, and can only be lifted out of it with ativan (.5mg 1x-day. Can somone out there please advise? If Pristiq continues to not help with the anxiety, what else can I do to fix this problem? Everyone always says exercise helps, but exercise is a HUGE anxeity/panic attac trigger for me. The elevated heart rate always makes me feel like i am having a heart attack even though my Carido doc says I am in perfect health. I have visions of young athletes dropping dead on football fields and I just think it could be me.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

What type of doctor are you seeing? Are you using a regular general practitioner or a specialist?

It really sounds like you should be seeing a mental health specialist, of some type, if you aren't doing so. Your fears, such as that which you expressed over the elevated heart rate, aren't realistic and you should be seeking some help with these types of issues.

No medication is fully going to fix these problems and handle all of this anxiety for you, you need to learn proper coping strategies.

Learn more Pristiq details here.

As to the Ativan, it may be contributing to your anxiety, rather than actually helping. I had a similar problem with it and it didn't change, until I stopped taking it and stayed away from it for several days and I was taking 0.5mgs or less daily. These medications can cause paradoxical reactions in some people. So, you should discuss this possibility with your doctor.

Learn more Ativan details here.

What other medications and therapies have you tried?



REPLYSHAREREPORT
Was this helpful?     1     0  
2
Ms Amber Eve Says:

Have been on lexapro, zyprexa and both made me put on a lot of weight. Have been on pristiq for 2yrs, no weight gain but sometimes headaches and not being able to sleep. So I went on a low dose of endep to help with that and have been okay although a bit sleepy in the mornings. Definitely do not try to stop pristiq suddenly, you will get dizzy spells and feel awful, a lot of tears and confusion. I guess weening off it is my goal but it really did change my life after a major depression from a dv relationship and subsequent mental breakdown.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Off Pristiq and on to Prozak
I was told to get off Pristiq by a Neurologist and my GP. My doctor put me on Prozac to help with the symptoms of withdr... 3 replies
WENT OFF PRISTIQ SYMPTONS ?
WAS ON PRISTIQ FOR 3 MONTHS AND WENT OFF BECAUSE INS, WON'T PAY. WHAT ARE THE SYMPTONS GOING OFF THE MEDICINE. ## Na... 3 replies
I want to come off Pristiq.
I feel betrayed that I didn't research this medication as a healthcare professional before I took this med. I have G... 4 replies
Coming off Pristiq cold turkey but onto Lovan (Prozac)
hi i have been on Pristiq for three years as a result of suffering from major depressive episodes since I was a child (i... 2 replies
use of Cefixime 50mg and Azithromycin 100mg for pediatric
Respected Sir/maidam, My daughter is suffering from a cough problem for the past 4 days. I took advice from a doctor and...
Increase dosage 50mg to 100mg
I've been taking 50mg for 4 days now with little improvement for a kidney infection. I intend upping my dosage to 10... 2 replies
i take 150 mg of pristiq my doctor decided to put me on viibyrd m only taking 100 and 10 sick every day
I wanted to go off my antidepressant 150 mg. of pristiq My doctor dropped the 50 mg. of pristiq and started me on 10 mg ... 1 reply
Switching from zoloft to pristiq
After 6 yrs on zoloft it no longer helps much. I felt great for 2-3 years but know it time for a change. I had a genetic... 1 reply
Accidentally took a double dose of Pristiq
I am new to taking pristiq and have been taking 100mg for around 3 weeks. Initially my script was for 50mg so I was taki... 2 replies
Brain zaps on 50mg pristiq (2 years) with no missed dose?
Has anyone ever experienced this? I've taken pristiq for about 2 years for anxiety and other than the very rare brea... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 November 2012.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA